Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A large family of pseudorandom binary lattices


Author: Huaning Liu
Journal: Proc. Amer. Math. Soc. 137 (2009), 793-803
MSC (2000): Primary 11K45
Published electronically: October 29, 2008
MathSciNet review: 2457416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently P. Hubert, C. Mauduit and A. Sárközy introduced and studied the notion of pseudorandomness of binary lattices and gave a pseudorandom binary lattice. Later in other papers C. Mauduit and A. Sárközy constructed some large families of ``good'' binary lattices. In this paper a large family of pseudorandom binary lattices is presented by using the multiplicative inverse and the quadratic character of finite fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11K45

Retrieve articles in all journals with MSC (2000): 11K45


Additional Information

Huaning Liu
Affiliation: Department of Mathematics, Northwest University, Xi’an, Shaanxi, People’s Republic of China
Email: hnliumath@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09706-2
PII: S 0002-9939(08)09706-2
Keywords: Pseudorandom binary lattice, quadratic character, multiplicative inverse
Received by editor(s): November 28, 2007
Published electronically: October 29, 2008
Additional Notes: This research was supported by the National Grand Fundamental Research 973 Programs of China under Grants 2007CB807902 and 2007CB807903.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia